Oukhtite, L. and Mamouni, A. and Ashraf, M. (2013) Commutativity theorems for rings with differential identities on Jordan ideals. Commentationes Mathematicae Universitatis Carolinae, 54 (4). pp. 447-457.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....


In this paper we investigate commutativity of ring R with involution ′*′ which admits a derivation satisfying certain algebraic identities on Jordan ideals of R. Some related results for prime rings are also discussed. Finally, we provide examples to show that various restrictions imposed in the hypotheses of our theorems are not superfluous.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/4085

Actions (login required)

View Item View Item